# SDR AALA20170919006

- Difficulty date: September 19, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO LOWER DOOR FRAME SILL PLATE WEB BETWEEN BS 440 AND 492, STRINGER 26R. REMOVED AND REPLACED THE WEB IAWSRM 51-40-02.
